JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERRATUM TO "PARANORMAL CONTRACTIONS AND INVARIANT SUBSPACES"
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ERRATUM TO "PARANORMAL CONTRACTIONS AND INVARIANT SUBSPACES"
Duggal, B.P.; Kubrusly, C.S.; Levan, N.;
  PDF(new window)
 Abstract
In our paper "Paranormal contractions and invariant subspaces" published in Journal of the Korean Mathematical Society, Volume 40 (2003), Number 6, pp.933-942, the statement to observation (1) on page 935 should read:(omitted)
 Keywords
 Language
English
 Cited by